# SDR AALA201810029020

- Difficulty date: September 28, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N107NN
- Make and model: Airbus A321-231
- Aircraft serial: 5938
- Aircraft time: 17,195 hours, 3,545 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR ASSIST BOTTLE PRESSURE WAS LOW.  CHARGED THE BOTTLE IAW MCM PS21.
